# SDR 9JLA2021032422944

- Difficulty date: March 20, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N120SB
- Make and model: Gulstm GIV
- Aircraft serial: 1462
- Aircraft time: 7,305 hours, 3,751 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: SYLC520372
- Part serial: 378
- Condition: Failed
- Location: Apu Inlet Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE APU FAILED TO START WHEN COMMANDED. THE MAINTENANCE VENDOR DETERMINED THAT THE APU INLET DOOR ACTUATOR WAS FAULTY. THE ACTUATOR WAS REPLACED WITH A REPAIRED ACTUATOR AND ADJUSTED AS NEEDED. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
